# SDR CA120125010

- Difficulty date: June 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221577202
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POWER UP IN THE HANGAR, OR AFTER POWER CYCLE, THE PILOTS OR CO-PILOTS SETTING HAD BEEN RESET TO 22.00 AND THE ON SIDE ALTIMETER INDICATED -1000 FT.  DOES NOT MAINTAIN THE PRESELECTED LOCAL AND REVERTS BACK TO 22XX.  IN THE EVENT OF A ROLL BACK OR MISCOMPARE, THERE IS NO AURAL WARNING OR CAS MESSAGE TO THE CREW.  THE ONLY INDICATION IS A SMALL YELLOW LINE BELOW THE BAROMETRIC PRESSURE SETTING ON THE PFD, WHICH IN TURN, IF OVERLOOKED, COULD RESULT IN ALTITUDE MISCOMPARE.  THIS COULD BECOME A SAFETY ISSUE IF THE CREW DOES NOT VALIDATE THE SETTING AFTER GENERATOR SELECTION OR BEFORE TAKEOFF. THIS ROLL BACK ISSUE HAS BEEN REPORTED BY 7 OTHER OPERATOR ARE CURRENTLY INVESTIGATING THE CAUSE OF THIS SITUATION AND WE WILL KEEP YOU INFORMED AS MORE DETAILS BECOME AVAILABLE.
